# SDR IPXA2019091946984

- Difficulty date: September 4, 2019
- Submitted: September 20, 2019
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 70,903 hours, 13,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: AEA021854
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT MLG WW KEELBEAM INTERCOSTAL JUST BELOW LOWER ACCUMULATOR IS CRACKED. REPAIRED CRACKED RT MLG WW KEELBEAM INTERCOSTAL BELOW LOWER ACCUMULATOR IAW SRM 53-40-12 REPAIR 3, FIGURE 201. (MAJOR)
